MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY NBR GASTROSTOMY TUBE 20F (EXPORT ONLY); TUBE, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS PONSKY NBR GASTROSTOMY TUBE 20F (EXPORT ONLY); TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000702
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.The original sample was discarded at the facility.
 
Event or Problem Description
It was reported that one week after placement, the cap of adaptor was broken, so the operator ceased using the device.No patient injury was reported.

Brand Name
PONSKY NBR GASTROSTOMY TUBE 20F (EXPORT ONLY)
Common Device Name
TUBE, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6909526
Report Number3006260740-2017-01755
Device Sequence Number1408874
Product Code KNT
UDI-Device Identifier00801741036293
UDI-Public(01)00801741036293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000702
Device Catalogue Number000702
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1